# SDR GTIA20130916969

- Difficulty date: September 16, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 22,313 hours, 10,732 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Condition: Failed
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

SULFURIC AND BURNING PLASTIC ODOR DURING CLIMB, INCREASING WITH ALTITUDE. HAZE IN COCKPIT AND CABIN.  RETRIEVED PFR.  NO FAULT MESSAGE RECORDED.  PERFORMED AEVC TEST IAW AMM 21-26-00-710-001-A.  TEST OK.  PERFORMED TEST OF PACK TEMP CONTROL SYS IAW AMM 21-61-00-710-001-A.  TEST OK.  PERFORMED TEST OF BOTH BCL'S AMM 24-38-00-710-001-A.  APPLIED TSM 24-00-00-810-823-A ELECTRICAL BURING ODOR FOUND IN THE CABIN, COCKPIT.  FOUND APU OVERSERVICED, CORRECTED OIL LEVEL AMM 12-13-49-612-001-A.  PERFORMED IDLE ENG RUN AT THE GATE IAW AMM 71-00-00-710-043-A.  STARTED NORMAL DURING PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-C.  DURING RUN PERFORMED OPS TEST OF THE BLEED SYSTEM IAW AMM 36-11-00-710-003-A.  ALL PARAMETERS NORMAL.  DURING THE ENGINES RUN RECIEVED ECAM WARNING ANTI ICE RT WINDOW & HAZE THROUGH OUT CABIN.  DEACTIVATED WHC 2 FOR FAULT CONFIRMATION.PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-C.  DURING RUN PERFORMED OPS TEST OF THE BLEED SYSTEM IAW AMM 36-11-00-710-003-A. ALL PARAMETERS NORMAL. INSPECTED AVIONICS FILTERS FOR CONDITION.  REMOVED AND REPLACED FILTERS IAW AMM 21-26-43-000-006-A & AMM 21-26-43-400-006-A. REMOVED & REPLACED WHC 2 IAW AMM 30-42-34-000-001-A & AMM 30-42-34-400-001-A.PERFORMED TEST IAW AMM 30-42-00-710-001.PERFORMED ENGINES RUN AT IDLE IAW AMM 71-00-00-710-043-A.  NO DEFECTS NOTED AT THIS TIME.
